TITLE

D-lactic acidosis and ataxia in a man with Crohn disease

AUTHOR(S)
James, Paul D.; Black, David; Kuper, Ayelet; Saibil, Fred
PUB. DATE
February 2010
SOURCE
CMAJ: Canadian Medical Association Journal;2/23/2010, Vol. 182 Issue 3, p276
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
The article presents a reprint of the article "D-lactic acidosis and ataxia in a man with Crohn disease," by Paul D. James and colleagues that appeared at www.cmaj.ca. It discusses a case study of a 49-year-old man who has a medical history of Crohn's disease. It states that the patient was diagnosed with D-lactic acidosis and ataxia. It states that the treatment of D-lactic acidosis includes oral antibiotics such as metronidazole, neomycin and vancomycin.
ACCESSION #
48490101

 

Related Articles

  • Linezolid.  // Reactions Weekly;1/9/2010 Part 2 of 2, Issue 1283, p62 

    The article describes a case of fatal lactic acidosis in a 48-year-old man with tuberculosis after prolonged linezolid exposure for treatment of multidrug-resistant tuberculosis.

  • Yogurt, probiotics, and bacteria. Hulce, Andrew // Drug Topics;1/26/2004, Vol. 148 Issue 2, p18 

    Comments on the article entitled "Crohn's: An Infectious Disease?," discussing the value of probiotics, published in the November 3, 2003 issue of the journal "Drug Topics." Recommendation of yogurt for antibiotic treatment.

  • Verapamil overdose.  // Reactions Weekly;3/20/2010, Issue 1293, p49 

    The article describes the case of severe lactic acidosis in a 14-year-old boy following ingestion of an overdose of sustained-release (SR) verapamil.

  • Linezolid.  // Reactions Weekly;6/12/2010, Issue 1305, p21 

    The article describes the case of a 36-year-old man who developed lactic acidosis while under linezolid treatment regimen for infection with vancomycin-resistant Enterococcus fecalis and Klebsiella spp bacterium.

  • Severe Drug-induced Liver Injury Associated with Prolonged Use of Linezolid. De Bus, Liesbet; Depuydt, Pieter; Libbrecht, Louis; Vandekerckhove, Linos; Nollet, Joke; Benoit, Dominique; Vogelaers, Dirk; Van Vlierberghe, Hans // Journal of Medical Toxicology;Sep2010, Vol. 6 Issue 3, p322 

    This study aims to describe a patient developing concomitant severe liver failure and lactic acidosis after long-term treatment with linezolid. A 55-year-old Caucasian woman developed concomitant severe liver failure and lactic acidosis after a treatment with linezolid for 50 days because of...

  • AIDS in a patient with Crohn's disease. Dhar, J.M.; Pidgeon, N.D.; Burton, A.L. // British Medical Journal (Clinical Research Edition);6/16/1984, Vol. 288 Issue 6433, p1802 

    Reports the case of an AIDS patient diagnosed with Crohn's disease in Lancashire, England. Appearance of the patient upon admission; Administration of antibiotics; Complications of the disease.

  • Infliximab.  // Reactions Weekly;3/31/2007, Issue 1145, p12 

    The article presents a case study on the adverse effect of infliximab on a 35-year-old man presented with Crohn's disease. Two weeks after receiving infliximab therapy, the man developed delayed-type hypersensitivity reaction. The man started receiving oral methylprednisolone and his symptoms...

  • Expect the Unexpected. Macher-Goeppinger, Stephan; Longerich, Thomas; Hackert, Thilo; Andrulis, Mindaugas // International Journal of Surgical Pathology;Aug2010, Vol. 18 Issue 4, p301 

    The article presents a case study of an old female patient with abdominal pain and lactate acidosis.

  • Amitriptyline/antiretrovirals/disulfiram/nifedipine.  // Reactions Weekly;2/6/2010, Issue 1287, p6 

    The article describes the case of a man who developed lactic acidosis after being given amitriptyline, antiretrovirals, disulfiram and nifedipine.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics